# SDR DALA2015062103912

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y765 FRAME 41TO 47 BOTTOM SURFACE.  MEASURES OF REWORKED AREA P1 FR41+12", L=2.255", W=0.775", D=0.030" P2 FR44 +13", L=15.250", W=0.775", D=0.032" IN PASSENGER CABIN.  EVALUATED AND FOUND OUT OF LIMITS ON JOBCARD 2500-2031.  REPLACED SEAT TRACK +Y765 LOCATED BETWEEN FRAME 41 TO FRAME 47 IAW SRM 51-72-11 AND DWG D53370500.
